Tohoku Mathematical Journal

Sur certains groupes simples

C. Chevalley

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 7, Number 1-2 (1955), 14-66.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178245104

Digital Object Identifier
doi:10.2748/tmj/1178245104

Mathematical Reviews number (MathSciNet)
MR0073602

Zentralblatt MATH identifier
0066.01503

Subjects
Primary: 20.0X

Citation

Chevalley, C. Sur certains groupes simples. Tohoku Math. J. (2) 7 (1955), no. 1-2, 14--66. doi:10.2748/tmj/1178245104. http://projecteuclid.org/euclid.tmj/1178245104.


Export citation

References

  • [1] F. BRUHAT, Representations induites des groupes de Lie semi-simples connexes, C. R. Acad. Sci.Paris, 238, p. 437-439, 1954.
  • [2] C. CHEVALLEY, Theorie des groupes de Lie, III (a paratre prochainement, librairi Hermann, Paris).
  • [3] L. DICKSON, Linear Groups, Teubner (Leipzig) 1901
  • [4] L. DICKSON, Linear groups in an arbitrary field", Trans.Amer. Math. Soc, (1901 p. 363-394, A new system of simple groups, Math. Ann., 60 (1905) p. 137-150.
  • [5] J. DIEUDONNE, Sur les groupes classiques, Hermann, Paris, 1948
  • [6] HARISH-CHANDRA, On some applications of the universal enveloping algebra of semi-simple Lie algebra, Trans, of Amer. Math. Soc, 70(1951), p. 28-96.
  • [7] K. WASAWA, Uber die Einfacheit der speziellen projektiven Gruppen, Proc Imp.Acad., Tokyo, 17, p.57-60, 1941.
  • [8] K. IWASAWA, On some types of topological groups, Ann. of Math., 50, p.507-557, 1949.
  • [9] I. SATAKE, On a theorem of E. Cartan, Journ.of the Math. Soc. of Japan, 2, p. 284 304, 1951.